MAUDE Adverse Event Report: BRACCO INJENEERING S.A. FASTLOAD CTA SYRINGE PACK

BRACCO INJENEERING S.A. FASTLOAD CTA SYRINGE PACK
Model Number 017344
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient or person has been reported injured in this event.The staff was not in a position to be injured.There was only a potential for injury to the patient if the issue would re-occur.This event is being investigated.The defective syringe has not been sent by the end-user.A demand has been done to retrieve the sample for investigation purpose.The manufacturing records demonstrates that the product lot has been correctly manufactured in accordance to the specifications.Records show no evidence of defects from manufacturing.Investigation is ongoing.(b)(4).
 
Event or Problem Description
On 17-jan-2017, a technologist reported to bracco injeneering (binj) a device malfunction with the use of fast load cta syringe.The report was forwarded to bracco drug safety on 10-feb-2017.On (b)(6) 2017, after 10 ml of a 50 ml isovue contrast media injection, the cm syringe popped out of the injector and landed on the table.No patient or person has been reported injured in this event.There was only a potential for injury.A quality investigation is ongoing.Additional information is required.
 
Event or Problem Description
On 16-jan-2017, a technologist reported to bracco injeneering (binj) a device malfunction with the use of fastload cta syringe.The report was forwarded to bracco drug safety on 10-feb-2017.On 16-jan-2017, after 10 ml of a 50 ml isovue contrast media injection, the cm syringe popped out of the injector and landed on the table.No patient or person has been reported injured in this event.There was only a potential for injury.Most recent follow-up information incorporated above includes: 02-jul-2018: binj received follow-up information which was sent to bracco on 27-jul-2018.Detailed description of the device malfunction, relevant test (capa) was added to the case.This case is medically closed.Bracco worldwide case id#: (b)(4) (previously reported as (b)(4).Company comment: based on two decades of experience with the empower injector, it is the opinion of bracco medical advisory board member that the likelihood of a syringe burst is very small and if one should occur, the likelihood of serious harm or permanent injury or disability to patients or healthcare personnel is extremely low when compared to the total of devices sold on the market (2 ppm).
 
Additional Manufacturer Narrative
Based on two decades of experience with the empower injector, it is the opinion of bracco medical advisory board member that the likelihood of a syringe burst is very small and if one should occur, the likelihood of serious harm or permanent injury or disability to patients or healthcare personnel is extremely low when compared to the total of devices sold on the market (2 ppm).The unique device identifier(udi) number: (b)(4).The case is considered as closed.

Brand Name
FASTLOAD CTA SYRINGE PACK
Common Device Name
FASTLOAD CTA SYRINGE PACK
Manufacturer (Section D)
BRACCO INJENEERING S.A.
avenue de sevelin 46
lausanne, vaud CH 10 04
SZ  CH 1004
MDR Report Key6332861
Report Number3004753774-2017-00002
Device Sequence Number1105461
Product Code DXT
UDI-Device Identifier17630039300309
UDI-Public(01)17630039300309(17)191108(11)161108(10)
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K933846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other Health Care Professional
Device Expiration Date11/08/2019
Device Model Number017344
Device Catalogue Number017344
Device Lot NumberIAITX-1611
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2017
Supplement Date Received by Manufacturer07/02/2018
Initial Report FDA Received Date02/15/2017
Supplement Report FDA Received Date08/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1